I had a colonoscopy about 2 months ago and since I have had a bad rash/fungi on my buttocks. I went back to the Dr who did the colonoscopy and he suggested Tinactin be applied for day time and Balmx for nighttime. I am still having bouts of it. What do you suggest?
For fungal infection, dry the area thoroughly by pat drying, not rubbing. A hairdryer is useful if you have hairy groins. The damp skin is an ideal site for fungi to multiply. Also wear cotton underwears and change them twice a day and do not share other people’s towels.
Most cases respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients.
If the symptoms persist then get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
i have a rash since 2012 November when they took out a polyp which they had problems with and they scared me.before then i didn't have any problems with rashes on my bottom. i have been to dermatologist and they could not figure out why i cant get rid of the rash. i don't have my large intestine because of colon cancer in 2010.i have been given all different medicines like antibiotics ,creams you name it i have used it and nothing works. have any suggestions of what to do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.